Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On pairs of harmonic functions


Author: R. M. Redheffer
Journal: Proc. Amer. Math. Soc. 8 (1957), 450-457
MSC: Primary 31.0X
MathSciNet review: 0087753
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Erhard Heinz, Über die Lösungen der Minimalflächengleichung, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. Math.-Phys.-Chem. Abt. 1952 (1952), 51–56 (German). MR 0054182 (14,885c)
  • [2] J. Barta, Sur la vibration fondamentale d'une membrane, C. R. Acad. Sci. Paris vol. 204 (1937) pp. 472-473.
  • [3] R. J. Duffin, Lower bounds for eigenvalues, Physical Rev. (2) 71 (1947), 827–828. MR 0020698 (8,584e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1957-0087753-4
PII: S 0002-9939(1957)0087753-4
Article copyright: © Copyright 1957 American Mathematical Society